On isomorphic representation of nondeterministic tree automata

Imreh Balázs: On isomorphic representation of nondeterministic tree automata. In: Acta cybernetica, (12) 1. pp. 11-21. (1995)

[thumbnail of cybernetica_012_numb_001_011-021.pdf]
Cikk, tanulmány, mű

Download (662kB) | Preview


In this paper we deal with isomorphically complete systems of finite nondeterministic tree automata with respect to the general product and the cubeproduct. In both cases characterizations of isomorphically complete systems are presented which imply that the general product and the cube-product are equivalent regarding isomorphic completeness.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1995
Volume: 12
Number: 1
ISSN: 0324-721X
Page Range: pp. 11-21
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38499/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: 21. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 13:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/12540

Actions (login required)

View Item View Item